Dual spaces and bilinear forms in supertropical linear algebra

Zur Izhakian, Manfred Knebusch, Louis Rowen

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


Continuing 4, this article investigates finer points of supertropical vector spaces, including dual bases and bilinear forms, with supertropical versions of standard classical results such as the Gram-Schmidt theorem and Cauchy-Schwartz inequality, and change of base. We also present the supertropical version of quadratic forms, and see how they correspond to symmetric supertropical bilinear forms.

Original languageEnglish
Pages (from-to)865-883
Number of pages19
JournalLinear and Multilinear Algebra
Issue number7
StatePublished - Jul 2012
Externally publishedYes


  • bilinear form
  • change of base semirings
  • d-base
  • dual base
  • linear algebra
  • s-base
  • tropical algebra
  • vector space


Dive into the research topics of 'Dual spaces and bilinear forms in supertropical linear algebra'. Together they form a unique fingerprint.

Cite this